# SDR YENA2022101701030

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus A300*
- Aircraft serial: 55150
- Aircraft time: 1,752 hours, 596 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1235, BOS-MSP. (AIRCRAFT DIVERTED TO BUF) ' WHILE AT F360 AT FAULT. SLAT FAULT, FD INTERMITTENT, AP UNCOMMANDED ROLL TO THE LEFT. TCAS FAIL. ADDITIONAL MESSAGES INTERMITTENT; RR ADSP2 PER AMP TASK BD500-A-J34-11-01-01AAA-520A-A. OPS CHECK GOOD.'
